# SDR FDEA201802982213

- Difficulty date: August 28, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 81,068 hours, 19,382 cycles
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 4059027903
- Part serial: 92050327
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

AT FL330, 1:30 MINUTES INTO FLIGHT, RECEIVED LVL3 LOWER CARGO FIRE AFT ALERT, DECLARED AN EMERGENCY, RAN QRH FOR LOWER CARGO FIRE AFT AND DIVERTED TO KPHL. ON LANDING, FIRE DEPT SCANNED AIRPLANE AND REPORTED NO HOT SPOTS. R&R NR 1 & 2 LOWER CARGO FIRE EXTINGUISHER CONTAINERS PER MM REF 26-22-01-4. R&R NR 1 & 2 AFT LOWER CARGO FIREX CONTAINER DISCHARGE CARTRIDGES PER MM REF 26-22-04-4. LOWER CARGO FIRE EXTINGUISHER CONTAINER ADJ/TEST TEST OK PER MM REF 26-22-01-5. REPLACED THE FOLLOWING COMPONENTS PRECAUTIONARY REF SSM 26-14-0. R&R LOWER CTR CARGO SMOKE DETECTORS NR 1, 2, 3 & 4. R&R LOWER AFT CARGO SMOKE DETECTOR 5 REF AMM 26-14-01-4. R&R LOWER AFT CARGO OVERHEAT DETECTOR'S S1-790 & S1-791 REF AMM 26-14-02-4. R&R MISC SYSTEMS CONTROLLER U1-1114 REF AMM  31-42-01-4. R&R CARGO FIRE CONTROL PANEL P4-1029 REF AMM 26-14-10-4. PERFORMED OPS TESTS OF ALL COMPONENTS PER THE FOLLOWING REFERENCES:  26-14-01-5, 31-42-01-5, 26-14-02-5. ALL COMPONENT TESTS PASSED. NO CARGO FIRE FAULTS  DISPLAYED.
